Journal of Differential Geometry

Min-max minimal hypersurfaces in non-compact manifolds

Rafael Montezuma

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this work we prove the existence of embedded closed minimal hypersurfaces in non-compact manifolds containing a bounded open subset with smooth and strictly mean-concave boundary and a natural behavior on the geometry at infinity. For doing this, we develop a modified min-max theory for the area functional following Almgren and Pitts’ setting, to produce minimal hypersurfaces with intersecting properties. In particular, we prove that any strictly mean-concave region of a compact Riemannian manifold without boundary intersects a closed minimal hypersurface.

Article information

Source
J. Differential Geom., Volume 103, Number 3 (2016), 475-519.

Dates
First available in Project Euclid: 14 July 2016

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1468517502

Digital Object Identifier
doi:10.4310/jdg/1468517502

Mathematical Reviews number (MathSciNet)
MR3523529

Zentralblatt MATH identifier
1377.53081

Citation

Montezuma, Rafael. Min-max minimal hypersurfaces in non-compact manifolds. J. Differential Geom. 103 (2016), no. 3, 475--519. doi:10.4310/jdg/1468517502. https://projecteuclid.org/euclid.jdg/1468517502


Export citation